# SDR DALA2023021301104

- Difficulty date: February 9, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 105,924 hours, 15,217 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1201 TASK-HFEC SURFACE INSPECTION FOUND 01 EA CRACK APPROX 0.60 INCH IN LENGTH AT THE 5TH FASTENER HOLE ON RH BS1809.5 FORWARD OUTER CHORD INBOARD FLANGE BELOW THE EDGE OF SPLICE FITTING, ACCOMPLISH SECTION 08(RH). CORRECTIVE ACTION: DAMAGE AREA REPAIRED REF TO W/C: 5310-01376 (2621240)
